# SDR USAA040987

- Difficulty date: December 1, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - SKIN, 1 INCH CRACK.  STA 927 TO 947.5, STRINGER 24L.  INSTALLED DOUBLER IAW 53-00-01.
